# SDR SWAA2023062771555

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,226 hours, 42,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXIT LOCATOR SIGN ON CEILING MID PAX CABIN<[01] R&R EXIT LOCATOR SIGN LOCATED ON CEILING MID PAX CABIN PER AMM 33-51-01
